Bibtex entry


@article{DeSHee:00-15,
        author={B. {De Schutter} and W.P.M.H. Heemels and A. Bemporad},
        title={On the equivalence of linear complementarity problems},
        journal={Operations Research Letters},
        volume={30},
        number={4},
        pages={211--222},
        month=aug,
        year={2002},
        doi={10.1016/S0167-6377(02)00159-1}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: December 15, 2015.